# SDR IPXA2024011279972

- Difficulty date: December 28, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 28,920 hours, 10,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Eroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EROSION PNL SKIN, RH WING UPPER SURFACE PNL NO.611PT (REPAIR) REMOVE THE DAMAGE MATERIALS AND CLEAN.MEASURE THE DAMAGE AREA (LENGTH:2", WIDTH:1",4" FROM INBOARD EDGE, AT LEADING EDGE). BOND THE REPAIR PLIES WITH FILM ADHESIVE CURED AT 350Â°F FOR 180 MINUTES WITH MINIMUM VACUUM OF 22 IN/HG I.A.W. 767-300F SRM 57-41-01-2R-1 REFER TO SRM 51-70-08-0G-0 REV.88.
